# SDR ASAA2025090961429

- Difficulty date: September 9, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SHIELD HAS CORROSION ON LOWER SIDE. GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICKNESS .032, MAT LOSS .005, REMAINING THICKNESS .027. AREA OUT OF LIMITS PER B737-900ER SRM 53-30-15-01-1 AND SRM 53-30-15-1A-1. REMOVED DAMAGED PART AND INSTALLED P#143A8126-21 PO:1132259.1 PER B737-900ER SRM 51-40-02 AND BDWG143A8126 REV A.
